Approximating positive solutions of quadratic functional integral equations

Dnyaneshwar V. Mule, Bhimrao R. Ahirrao

Abstract


In this paper we prove the existence as well as approximations of the positive solutions for a nonlinear quadratic functional integral equation. An algorithm for the solutions is developed and it is shown that the sequence of successive approximations converges monotonically to the positive solution of related quadratic functional integral equation under some suitable mixed hybrid conditions. We rely our results on Dhage iteration method embodied in a recent hybrid fixed point theorem of Dhage (2014) in partially ordered normed linear spaces. An example is also provided to illustrate the abstract theory developed in the paper.


Full Text: PDF

How to Cite this Article:

Dnyaneshwar V. Mule, Bhimrao R. Ahirrao, Approximating positive solutions of quadratic functional integral equations, Advances in Fixed Point Theory, Vol 6, No 3 (2016), 295-307

Copyright © 2016 Dnyaneshwar V. Mule, Bhimrao R. Ahirrao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.